November  2019, 39(11): 6391-6417. doi: 10.3934/dcds.2019277

Spectral estimates for Ruelle operators with two parameters and sharp large deviations

1. 

Université de Bordeaux, Institut de Mathématiques de Bordeaux, 351, Cours de la Libération, 33405 Talence, France

2. 

University of Western Australia, Department of Mathematics and Statistics, 35 Stirling Highway, Perth WA 6009, Australia

Received  November 2018 Revised  April 2019 Published  August 2019

We obtain spectral estimates for the iterations of Ruelle operators $ L_{f + (a + {\bf i} b)\tau + (c + {\bf i} d) g} $ with two complex parameters and Hölder continuous functions $ f,\: g $ generalizing the case $ {\rm{Pr}}(f) = 0 $ studied in [9]. As an application we prove a sharp large deviation theorem concerning exponentially shrinking intervals which improves the result in [8].

Citation: Vesselin Petkov, Luchezar Stoyanov. Spectral estimates for Ruelle operators with two parameters and sharp large deviations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (11) : 6391-6417. doi: 10.3934/dcds.2019277
References:
[1]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lect. Notes in Maths. 470. Springer-Verlag, Berlin, 2008.  Google Scholar

[2]

R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math., 95 (1973), 429-460.  doi: 10.2307/2373793.  Google Scholar

[3]

R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202.  doi: 10.1007/BF01389848.  Google Scholar

[4]

D. Dolgopyat, Decay of correlations in Anosov flows, Ann. Math., 147 (1998), 357-390.  doi: 10.2307/121012.  Google Scholar

[5] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54. Cambridge Univ. Press, Cambridge, 1995.  doi: 10.1017/CBO9780511809187.  Google Scholar
[6]

S. P. Lalley, Distribution of periodic orbits of symbolic and Axiom A flows, Adv. Appl. Math., 8 (1987), 154-193.  doi: 10.1016/0196-8858(87)90012-1.  Google Scholar

[7]

W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque, (1990), 268 pp.  Google Scholar

[8]

V. Petkov and L. Stoyanov, Sharp large deviations for some hyperbolic systems, Erg. Th. & Dyn. Sys., 35 (2015), 249-273. doi: 10.1017/etds.2013.48.  Google Scholar

[9]

V. Petkov and L. Stoyanov, Ruelle transfer operators with two complex parameters and applications, Discr. Cont. Dyn. Sys. A, 36 (2016), 6413-6451. doi: 10.3934/dcds.2016077.  Google Scholar

[10]

M. Pollicott and R. Sharp, Large deviations, fluctuations and shrinking intervals, Comm. Math. Phys., 290 (2009), 321-334.  doi: 10.1007/s00220-008-0725-9.  Google Scholar

[11]

L. Stoyanov, Spectra of Ruelle transfer operators for Axiom A flows, Nonlinearity, 24 (2011), 1089-1120.  doi: 10.1088/0951-7715/24/4/005.  Google Scholar

[12]

L. Stoyanov, Pinching conditions, linearization and regularity of Axiom A flows, Discr. Cont. Dyn. Sys. A, 33 (2013), 391-412.  doi: 10.3934/dcds.2013.33.391.  Google Scholar

[13]

S. Waddington, Large deviations for Anosov flows, Ann. Inst. H. Poincaré, Analyse non-linéaire, 13 (1996), 445-484.  doi: 10.1016/S0294-1449(16)30110-X.  Google Scholar

show all references

References:
[1]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lect. Notes in Maths. 470. Springer-Verlag, Berlin, 2008.  Google Scholar

[2]

R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math., 95 (1973), 429-460.  doi: 10.2307/2373793.  Google Scholar

[3]

R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202.  doi: 10.1007/BF01389848.  Google Scholar

[4]

D. Dolgopyat, Decay of correlations in Anosov flows, Ann. Math., 147 (1998), 357-390.  doi: 10.2307/121012.  Google Scholar

[5] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54. Cambridge Univ. Press, Cambridge, 1995.  doi: 10.1017/CBO9780511809187.  Google Scholar
[6]

S. P. Lalley, Distribution of periodic orbits of symbolic and Axiom A flows, Adv. Appl. Math., 8 (1987), 154-193.  doi: 10.1016/0196-8858(87)90012-1.  Google Scholar

[7]

W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque, (1990), 268 pp.  Google Scholar

[8]

V. Petkov and L. Stoyanov, Sharp large deviations for some hyperbolic systems, Erg. Th. & Dyn. Sys., 35 (2015), 249-273. doi: 10.1017/etds.2013.48.  Google Scholar

[9]

V. Petkov and L. Stoyanov, Ruelle transfer operators with two complex parameters and applications, Discr. Cont. Dyn. Sys. A, 36 (2016), 6413-6451. doi: 10.3934/dcds.2016077.  Google Scholar

[10]

M. Pollicott and R. Sharp, Large deviations, fluctuations and shrinking intervals, Comm. Math. Phys., 290 (2009), 321-334.  doi: 10.1007/s00220-008-0725-9.  Google Scholar

[11]

L. Stoyanov, Spectra of Ruelle transfer operators for Axiom A flows, Nonlinearity, 24 (2011), 1089-1120.  doi: 10.1088/0951-7715/24/4/005.  Google Scholar

[12]

L. Stoyanov, Pinching conditions, linearization and regularity of Axiom A flows, Discr. Cont. Dyn. Sys. A, 33 (2013), 391-412.  doi: 10.3934/dcds.2013.33.391.  Google Scholar

[13]

S. Waddington, Large deviations for Anosov flows, Ann. Inst. H. Poincaré, Analyse non-linéaire, 13 (1996), 445-484.  doi: 10.1016/S0294-1449(16)30110-X.  Google Scholar

[1]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020463

[2]

Huu-Quang Nguyen, Ya-Chi Chu, Ruey-Lin Sheu. On the convexity for the range set of two quadratic functions. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020169

[3]

Andreu Ferré Moragues. Properties of multicorrelation sequences and large returns under some ergodicity assumptions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020386

[4]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[5]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[6]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[7]

Annegret Glitzky, Matthias Liero, Grigor Nika. Dimension reduction of thermistor models for large-area organic light-emitting diodes. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020460

[8]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[9]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[10]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (100)
  • HTML views (119)
  • Cited by (1)

Other articles
by authors

[Back to Top]